You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Expansions of Models of ω-Stable Theories
The Journal of Symbolic Logic
Vol. 49, No. 2 (Jun., 1984), pp. 470-477
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274178
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that every relation-universal model of an ω-stable theory is saturated. We also show there is a large class of ω-stable theories for which every resplendent model is homogeneous.
The Journal of Symbolic Logic © 1984 Association for Symbolic Logic